By taking beads out of capsule. No problems so far other than severe headaches in the morning that are getting better with each day. The next drug my pdoc wants me to change is stop geodon and start seroquil. I'm so afraid of switching these two meds due to the fact I have tried twice and had severe reactions to seroquil (I'm on geodon 20 mg twice and changing to seroquil 25mg) Meaning increased heart rate, severe headache and severe mood changes, even to the point of becoming very angry and hostile with family members. In short I'm afraid I'll never be able to take this med. My question is how long do I need to try to take the seroquil before throwing in the towel. I just don't think I can take this med any more. I have appointment on 2-12 for follow up with doc. Thanks for any advice.
Shorty57; as far as the Seroquil goe's I guess you have talked to the doctor about your previous problems with taking it so the doctor should start you on a lower dose And the side effects last about 2 weeks then start getting better from there, This is very common with this and several other medications just talk with the doctor about the dose and write down the side effects you had had before but as I said most the time the longer your on it the less the side effects are and withing a few weeks you should be getting better with it as far as side effects go. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2014 • 1 answer
Posted 24 Nov 2014 • 4 answers
Posted 3 Feb 2015 • 3 answers
Posted 5 May 2016 • 2 answers
I started taking Prozac about 5 months ago and gained 25 lbs. My doctor is weaning me off of Prozac?
Posted 23 Jan 2017 • 2 answers